# SDR C2XA05BT038

- Difficulty date: June 14, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- Aircraft time: 16,399 hours, 14,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 73021
- Condition: Faulty
- Location: Emergency Light
- Part time: 10,989 hours, 8,520 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, CABIN AFT EMERGENCY LIGHTS NOT WORKING.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY LIGHT BATTERY IAW EMB145ER AMM 33-50-04, OPS CHECKED GOOD.
